# SDR DL72L011041

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 75,397 hours, 50,175 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: FC36024
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION FAILED IN AUTO, STBY, AND MAN AC OUTFLOW VALVE WAS CONTROLLABLE IN MAN DC ONLY.  REPLACED CABIN PRESSURE CONTROLLER AFTER VERIFYING OLD CONTROLLER BAD.  OPS CHECKS OK PER MM.
